# SDR USAA2009072091889

- Difficulty date: June 13, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547960
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK AT AFT CARGO DOOR CUTOUT AFT FRAME AT BS 847, S19R.  REPAIRED AFT CARGO DOOR CUTOUT AFT FRAME AT BS 847, S19R IAW US AIRWAYS EA 101231.
